# SDR N6WA2021020201

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 38,820 hours, 10,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overhead Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVHD EMERGENCY LIGHT INOP. DEFERRED FWD EMERGENCY CEILING FLOOD LIGHT ON OCN 70071418 PER MEL 33-51-01B-2A CAT C AUTH BY MXC
